# SDR 99ZZZX4553

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N366MQ
- Make and model: Stbros SD360
- Aircraft serial: SH3639
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gland Nut
- Part number: 200920604
- Condition: Failed
- Location: Rt Mlg
- Component: Messier
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLAND NUT FAILED CAUSING THE SHOCK STRUT TO SEPARATE AND NOT SUPPORT THE AIRCRAFT ON LANDING.
